Skip to main content
Log in

Über ein Dreikant, dessen Seitensumme zwei Rechte beträgt

  • Published:
Monatshefte für Mathematik und Physik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Klug, L. Über ein Dreikant, dessen Seitensumme zwei Rechte beträgt. Monatsh. f. Mathematik und Physik 30, 44–48 (1920). https://doi.org/10.1007/BF01699901

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01699901

Navigation